# SDR 97ZZZX1736

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fr 950a S19l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, LEVEL 2 CORROSION WAS  FOUND ON FUSELAGE FRAME 950A BETWEEN S19L AND S20L.
